CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Multiplicative linear secret sharing schemes based on connectivity of graphs 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007, 卷号: 53, 期号: 11, 页码: 3973-3978
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
connectivity of graphs  monotone span program  multiparty computation  multiplicative linear secret sharing scheme  
一类基于图上随机游动的密钥共享体制 期刊论文
中国科学e辑技术科学, 2007, 卷号: 037, 期号: 002, 页码: 199
Authors:  刘木兰;  肖亮亮;  张志芳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10